$\require{mediawiki-texvc}$
  • 검색어에 아래의 연산자를 사용하시면 더 정확한 검색결과를 얻을 수 있습니다.
  • 검색연산자
검색연산자 기능 검색시 예
() 우선순위가 가장 높은 연산자 예1) (나노 (기계 | machine))
공백 두 개의 검색어(식)을 모두 포함하고 있는 문서 검색 예1) (나노 기계)
예2) 나노 장영실
| 두 개의 검색어(식) 중 하나 이상 포함하고 있는 문서 검색 예1) (줄기세포 | 면역)
예2) 줄기세포 | 장영실
! NOT 이후에 있는 검색어가 포함된 문서는 제외 예1) (황금 !백금)
예2) !image
* 검색어의 *란에 0개 이상의 임의의 문자가 포함된 문서 검색 예) semi*
"" 따옴표 내의 구문과 완전히 일치하는 문서만 검색 예) "Transform and Quantization"
쳇봇 이모티콘
안녕하세요!
ScienceON 챗봇입니다.
궁금한 것은 저에게 물어봐주세요.

논문 상세정보

OSCILLATION OF PARABOLIC NEUTRAL DELAY DIFFERENCE EQUATIONS

Abstract

Some new oscillation criteria for parabolic neutral delay difference equations corresponding to two sets of boundary conditions are obtained. Our results improve the well known results in the literature.

참고문헌 (23)

  1. R. P. Agarwal, Difference Equations and Inequalities, Theory, Methods and Applications, Second Edition, Marcel Dekker, Drodrecht, 2000 
  2. R. P. Agarwal and P. J. Y. Wong, Advanced Topics in Difference Equations, Kluwer Academic Publishers, New York, 1997 
  3. M. -P. Chen and J. S. Yu, Oscillation of delay difference equations with variable coefficients, in 'Proceeding of the first international Conference on Diffrerence equations'(S. N. Elaydi et al., Eds), 105–114, Gorden and Breach, New York, 1994 
  4. M. -P. Chen, B. S. Lalli and J. S. Yu, Oscillation in neutral delay difference equations with variable coefficients, Comput. Math. Appl. 29 (1995), 5–11 
  5. S. S. Cheng, Invitation to partial difference equations, In Communications in Difference Equations, Proceedings of the fourth International Conference on Difference Equations, Poznan, Poland, August 27-31, 1998. Gordon and Breach Science Publishers, 91–106 
  6. R. Courant, K. Friedrichs and H. Lewy, On partial difference equations of mathematical physics, IBMJ. (1967), 215–234 
  7. L. H. Erbe and B. G. Zhang, Oscillation of discrete analoges of delay equations, Differential Integral Equations, 2 (1989), 300–309 
  8. Y Gao and G. Zhang, Oscillation of nonlinear first order neutral difference equations, Appl. Math. E-Notes 1 (2001), 5–10 
  9. I. Gyori, CH. G. Philos and Y. Sficas, Sharp condition for the oscillation of delay difference equations, J. Appl. Math. Simulation 2 (1989), 101–112 
  10. W. G. Kelley and A. C. Peterson, Difference Equations; An Introduction with Applications, Academic Press, New York, 1991 
  11. I. -G. E. Kordonis and CH. G. Philos, Oscillation of neutral difference equations with periodic coefficients, Comput. Math. Appl. 33 (1997), 11–27 
  12. B. S. Lalli and B. G. Zhang, On existence of positive solutions and bounded oscillations for neutral difference equations, J. Math. Anal. Appl. 166 (1992), 272–287 
  13. B. S. Lalli, B. G. Zhang and J. Z. Li, On the oscillation of solutions and existence of positive solutions of neutral difference equation, J. Math. Anal. Appl. 158 (1991), 213–233 
  14. W. T. Li, Oscillation criteria for first-order neutral nonlinear difference equations with variable coefficients, Appl. Math. Lett. 10 (1997), 101–106 
  15. X. P. Li, Partial difference equations used in the study of molecular orbits, Acta Chimica Sinica (in Chinese) 1982, 688–698 
  16. S. H. Saker, Oscillation of nonlinear neutral delay difference equations, Internat. J. Appl. Math. 1 (2002), 459–470 
  17. B. Shi, Z. C. Wang and J. S. Yu, Oscillation of nonlinear partial difference equations with delays, Comput. Math. Appl. 32 (1996), 29–39 
  18. I. P. Stavroulakis, Oscillation of delay difference equations, Comput. Math. Appl. 29 (1995), 83–88 
  19. J. S. Yu and Z. C. Wang, Asymptotic behavior and oscillation in neutral delay difference equations, Funkcial. Ekvac. 37 (1994), 241–248 
  20. J. S. Yu, B. G. Zhang and X. Z. Qian, Oscillation of delay difference equations with oscillating coefficients, J. Math. Anal. Appl. 177 (1993), 432–444 
  21. B. G. Zhang, Oscillation of delay partial difference equations, Progr. Natur. Sci. 11 (2001), 321–330 
  22. G. Zhang and S. S. Cheng, Oscillation criteria for a neutral difference equation with delay, Comput. Math. Appl. 8 (1995), 13–17 
  23. G. Zhang and Y. Zhou, Comparison theorems and oscillation criteria for difference equations, J. Math. Anal. Appl. 247 (2000), 397–409 

이 논문을 인용한 문헌 (0)

  1. 이 논문을 인용한 문헌 없음

원문보기

원문 PDF 다운로드

  • ScienceON :

원문 URL 링크

원문 PDF 파일 및 링크정보가 존재하지 않을 경우 KISTI DDS 시스템에서 제공하는 원문복사서비스를 사용할 수 있습니다. (원문복사서비스 안내 바로 가기)

상세조회 0건 원문조회 0건

DOI 인용 스타일